# SDR AALA201912029008

- Difficulty date: December 1, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 0375
- Aircraft time: 84,124 hours, 11,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DONT PASS TEST, ESCAPE SLIDE LOCKING MECHANISM (22DH). REPLACED HEATED SLIDE FITTING 24DH ON RH AFT PASSENGER CABIN IAW AMM 30-46-11-400-801-A AMM 52-13-31-400-801-A AND AWM 30-46-08. PERFORMED OPERATIONAL TEST OF THE SLIDE ESCAPE LOCKING MECHANISM ICE PROTECTION IAW AMM 30-46-00-710-801-A.
